# SDR SWAA064971

- Difficulty date: December 15, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 10,396 hours, 5,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER BROKEN AT FWD END.  REMOVED AND REPLACED EEPLS ASSY PER MM.
